# SDR AALA20000741

- Difficulty date: May 9, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 5940405503
- Part serial: P80416
- Condition: Leaking
- Location: Aft Fuselage
- Component: Apu System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

IAH - FLT 2082 - AFTER TAKEOFF, STRONG BURNING OIL SMELL ALONG WITH SMOKE IN CABIN.  RETURNED AND LANDED IAH WITHOUT INCIDENT.  APU BEING USED AS SUPPLEMENTAL ELECTRICAL SOURCE.  REPLACED APU AND ACCOMPLISHED HIGH PRESSURE PNEUMATIC BURNOUT AND PACK BURNOUT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
